Title

Consistent Estimators In Nonlinear-Regression For A Noncompact Parameter Space

Authors

Authors

G. D. Richardson;B. B. Bhattacharyya

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Ann. Stat.

Keywords

Statistics & Probability

Journal Title

Annals of Statistics

Volume

14

Issue/Number

4

Publication Date

1-1-1986

Document Type

Article

Language

English

First Page

1591

Last Page

1596

WOS Identifier

WOS:A1986F899900038

ISSN

0090-5364

Share

COinS